# SDR EY2R9601136

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 185E
- Propeller: Mcauly D3A34C403
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G80VA0
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN BG318, FOUND CORRODED.
